If you need an accessible version of this item please contact JSTOR User Support

Polarized Partition Relations

James E. Baumgartner and Andras Hajnal
The Journal of Symbolic Logic
Vol. 66, No. 2 (Jun., 2001), pp. 811-821
DOI: 10.2307/2695046
Stable URL: http://www.jstor.org/stable/2695046
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Polarized Partition Relations
Preview not available

Abstract

It is shown that for any cardinal $\kappa, \dbinom{(2^{<\kappa})^{++}} {(2^{<\kappa})^+} \rightarrow \dbinom{\kappa}{\kappa}_{< \mathrm{cf} \kappa}$, and if κ is weakly compact $\dbinom{\kappa^+}{\kappa} \rightarrow \dbinom{\kappa}{\kappa}_{< \kappa}$.

Page Thumbnails

  • Thumbnail: Page 
811
    811
  • Thumbnail: Page 
812
    812
  • Thumbnail: Page 
813
    813
  • Thumbnail: Page 
814
    814
  • Thumbnail: Page 
815
    815
  • Thumbnail: Page 
816
    816
  • Thumbnail: Page 
817
    817
  • Thumbnail: Page 
818
    818
  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821